A sample text widget

Etiam pulvinar consectetur dolor sed malesuada. Ut convallis euismod dolor nec pretium. Nunc ut tristique massa.

Nam sodales mi vitae dolor ullamcorper et vulputate enim accumsan. Morbi orci magna, tincidunt vitae molestie nec, molestie at mi. Nulla nulla lorem, suscipit in posuere in, interdum non magna.

I have been experiencing major swelling in my feet, ankles, legs, hands, and face. About 3 weeks ago i finished a prescription for prometrium because i have been trying to get pregnant. I still have not started my period. The tests i had done 2 months ago said that my hormone levels were low and that i was not ovulating and thats why i was given prometrium. The pregnancy test they ran also came back negative. My feet and ankles are so swollen that they feel like they are going to pop when i walk. I just need some sort of explanation about what could be going on.

Prometrium is a synthetic progesterone that prevents endometrial hyperplasia and can be used to prepare the endometrium for pregnancy. Although Prometrium can cause anaphylactic reactions in those allergic to the drug, the symptoms you are describing are not part of the side effect profile of the drug.

However, your symptoms are serious and warrant immediate medical evaluation. Your symptoms could be due to an allergic reaction or a drug interaction. You should call and schedule an appointment with the doctor who prescribed you the Prometrium and be evaluated immediately.